Skip to Main Content
Skip Nav Destination

Maximum Entropy Approach for Stationary Response of Nonlinear Stochastic Oscillators

J. Appl. Mech. Mar 1991, 58(1): 266-271 (6 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Yanping Tian
  • Yong Wang
  • Xiaoling Jin
  • Zhilong Huang
Mechanical Systems and Signal Processing. January 2020, 143
  • R. J. Chang
Journal of Computational and Nonlinear Dynamics. January 2017, 12(5)
  • Lincong Chen
  • Jian-Qiao Sun
Communications in Nonlinear Science and Numerical Simulation. January 2016, 41
  • R.J. Chang
International Journal of Non-Linear Mechanics. January 2014, 58
  • Giuseppe Ricciardi
  • Isaac Elishakoff
International Journal of Non-Linear Mechanics. January 2002, 37(4-5)
  • R. J. Chang
  • S. J. Lin
Journal of Dynamic Systems, Measurement, and Control. January 2002, 124(3)
  • J. Trȩbicki
  • K. Sobczyk
Probabilistic Engineering Mechanics. January 1996, 11(3)
  • C S Manohar
Sadhana. January 1995, 20(2-4)
Close Modal

or Create an Account

Close Modal
Close Modal